# SDR DALA2019022001071

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RING PAN IN STA Y=851 AND L=12R, Y=889 AND L=12R, Y=889 AND L=14R, Y=908 AND L=14R. ALSO Y=946 AND L=14R AT CPAX. RING PAN REPAIRED PER SRM 56-20-02-2R PROCEDURE 1, REPAIR 1, FIG 202. TYPE B. (ET)(HFEC) WAS ACCOMPLISHED ON RING PAN STA Y=851/L=12R; Y=889/L=12R; Y=889/L=14R; Y=908/L=14R; Y=946/L=14R CPAX, PER NDT SPM PART 6, 06-10-01.001, NO CRACKS WERE FOUND AFTER TRIM OUT.
